MathSciNet Relay Station
MathSciNet bibliographic data
MR287556 57.20 (53.00)
Banchoff, Thomas F. The two-piece property and tight $n$-manifolds-with-boundary in $E\sp{n}$. Trans. Amer. Math. Soc. 161 1971 259–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement